# SDR DL764050225

- Difficulty date: April 18, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767424ER
- Aircraft serial: 29706
- Aircraft time: 14,502 hours, 5,374 cycles
- Engine: Ge CF680C2B2
- Engine time: 10,696 hours, 3,868 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 10,696 hours, 3,868 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE COMPRESSOR STALL.  LOUD BANG HEARD.  ABORTED T/O AT 5 KTS.  MTC IN WORK REPLACING ENGINE.  METAL IN TAILPIPE.
